MAUDE Adverse Event Report: CONMED LARGO HALL® TITAN¿ PRIMECUT+¿; SAW, POWERED, AND ACCESSORIES

CONMED LARGO HALL® TITAN¿ PRIMECUT+¿; SAW, POWERED, AND ACCESSORIES
Catalog Number PRO9350B
Medical Device Problem Code Physical Resistance/Sticking (4012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The reported device has been returned to conmed; however, the evaluation of the device has not been completed.A supplemental and final report will be filed following the completion of the device evaluation and complaint investigation.We will continue to monitor per regulatory requirements to help ensure patient safety.
 
Event or Problem Description
The customer reported that the pro9350b hall titan primecut+ oscillating saw battery handpiece was being used on an unknown date during a knee replacement operation and the ¿saw stops when there is resistance¿.There was no impact or injury to the patient.The procedure was completed with a delay of a ¿couple of minutes, new saw was taken¿.The patient¿s condition was reported as ¿recovering from surgery ¿normal status¿.¿ this report is being raised due to the reported malfunction with potential for injury upon reoccurrence.
 
Additional Manufacturer Narrative
An evaluation of the returned device found that the blade contacts are worn/damaged, and the oscillator head assembly is leaking.The unit was repaired, evaluation completed and final tested.The unit met all specifications.Root cause cannot be determined, however, based upon evaluation of the device; a possible cause of this event could be overdue preventative maintenance.The preventive maintenance was completed as part of this repair order.The service history was reviewed and no relationship to this complaint was found.A device history record (dhr) review found no abnormalities that would contribute to this reported event.A two-year review of complaint history revealed there has been a total of 11 reports, regarding 11 devices, for this device family and failure mode.During this same time frame 9,850 devices have been manufactured and shipped worldwide.Should all the complaint devices have been found confirmed for this reported failure, the rate of failure would be 0.001.Per the instructions for use, the user is advised the following: prior to each use, ensure all accessories are correctly and completely attached and perform the required preoperative functional tests for the equipment and accessories.The hall® titan¿ handpieces shall be returned every 12 months for servicing.We will continue to monitor per regulatory requirements to help ensure patient safety.
 
Event or Problem Description
The customer reported that the pro9350b hall titan primecut+ oscillating saw battery handpiece was being used on an unknown date during a knee replacement operation and the ¿saw stops when there is resistance¿.There was no impact or injury to the patient.The procedure was completed with a delay of a ¿couple of minutes, new saw was taken¿.The patient¿s condition was reported as ¿recovering from surgery ¿normal status¿.¿.This report is being raised due to the reported malfunction with potential for injury upon reoccurrence.

Brand Name
HALL® TITAN¿ PRIMECUT+¿
Common Device Name
SAW, POWERED, AND ACCESSORIES
Manufacturer (Section D)
CONMED LARGO
11311 concept blvd
largo FL 33773
Manufacturer (Section G)
CONMED LARGO
11311 concept blvd
largo FL 33773
Manufacturer Contact
robin drum
11311 concept blvd
largo, FL 33773
8653881978
MDR Report Key20989100
Report Number1017294-2024-00163
Device Sequence Number15603300
Product Code HAB
UDI-Device Identifier40845854050805
UDI-Public(01)40845854050805(11)230707(10)20230424
Combination Product (Y/N)N
Initial Reporter CountryFI
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberPRO9350B
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/16/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/09/2024
Supplement Date Received by Manufacturer01/27/2025
Initial Report FDA Received Date12/20/2024
Supplement Report FDA Received Date01/30/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/07/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age49 YR
Patient SexFemale
Patient Weight107 KG
Patient EthnicityNon Hispanic